On the existence of projective and quasi-projective covers
Rendiconti del Seminario Matematico della Università di Padova, Tome 73 (1985) , pp. 49-54.
@article{RSMUP_1985__73__49_0,
     author = {Hausen, Jutta and Johnson, Johnny A.},
     title = {On the existence of projective and quasi-projective covers},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {49--54},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {73},
     year = {1985},
     zbl = {0571.16015},
     mrnumber = {799896},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1985__73__49_0/}
}
Hausen, Jutta; Johnson, Johnny A. On the existence of projective and quasi-projective covers. Rendiconti del Seminario Matematico della Università di Padova, Tome 73 (1985) , pp. 49-54. http://archive.numdam.org/item/RSMUP_1985__73__49_0/

[1] F.W. Anderson - K.R. Fuller, Rings and Categories of Modules, Graduate Texts in Mathematics, Springer-Verlag, New York, 1974. | MR 417223 | Zbl 0765.16001

[2] H. Bass, Finitistic dimension and a homological generalization of semiprimary rings, Trans. Amer. Math. Soc., 95 (1960), pp. 466-488. | MR 157984 | Zbl 0094.02201

[3] C. Faith, Algebra Ii, Ring Theory, Springer-Verlag, Berlin, 1976. | MR 427349 | Zbl 0335.16002

[4] T.G. Faticoni, On quasiprojective covers, Trans. Amer. Math. Soc., 278 (1983), pp. 101-113. | MR 697063 | Zbl 0521.16017

[5] L. Fuchs - K. M. RANGASWAMY, Quasi-projective abelian groups, Bull. Soc. Math. France, 98 (1970), pp. 5-8. | Numdam | MR 263918 | Zbl 0194.06603

[6] J.S. Golan, Characterization of rings using quasiprojective modules, Israel J. Math., 8 (1970), pp. 34-38. | MR 263867 | Zbl 0199.35502

[7] J.S. Golan, Quasiperfect modules, Quart. J. Math. Oxford, (2), 22 (1971), pp. 173-182. | MR 289560 | Zbl 0215.09102

[8] J.S. Golan, Characterization of rings using quasiprojective modules, II, Proc. Amer. Math. Soc., 28 (1971), pp. 337-343. | MR 280551 | Zbl 0211.36702

[9] F. Kasch - E. A. MARES, Eine Kennzeichnung semi-perfekter Moduln, Nagoya Math. J., 27 (1966), pp. 525-529. | MR 199227 | Zbl 0158.28901

[10] A.K. Koehler, Rings for which every cyclic module is quasi-projective, Math. Ann., 19, 189 (1970), pp. 311-316. | MR 280536 | Zbl 0198.05602

[11] A.K. Koehler, Quasi-projective covers and direct sums, Proc. Amer. Math. Soc., 24 (1970), pp. 655-658. | MR 255596 | Zbl 0193.34501

[12] K.M. Rangaswamy - N. VANAJA, Quasi projectives in abelian module categories, Pacific J. Math., 43 (1972), pp. 221-238. | MR 314936 | Zbl 0244.16014

[13] L.E.T. Wu - J.P. Jans, On quasi projectives, Illinois J. Math., Il (1967), pp. 439-448. | MR 220765 | Zbl 0153.06301